Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Sep 3, 2014, 4:13 PM CDT for Morrison County, Minnesota. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2014, 4:13 PM CDT (21:13 UTC)
- Expired
- Sep 3, 2014, 5:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Twin Cities, MN
County Morrison County, MN
The radar
The Minneapolis radar (KMPX), 127 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1649 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
896
WWUS83 KMPX 032113
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
413 PM CDT WED SEP 3 2014
MNZ043-032200-
MORRISON-
413 PM CDT WED SEP 3 2014
...THUNDERSTORMS MOVING OVER MORRISON COUNTY THROUGH 500 PM CDT...
AT 411 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF CAMP
RIPLEY TO 9 MILES SOUTH OF LITTLE FALLS. THESE STORMS WERE MOVING
EAST AT 40 MPH.
PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ROYALTON.
HARDING.
BUCKMAN.
MORRILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4612 9381 4598 9381 4598 9377 4583 9377
4582 9377 4582 9427 4583 9437 4613 9425
TIME...MOT...LOC 2113Z 270DEG 34KT 4604 9417 4585 9428
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Sep 3, 4:00 PM CDT, 13 minutes earlier.
Area forecast discussion, Sep 3, 4:00 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 400 PM CDT WED SEP 3 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 359 PM CDT WED SEP 3 2014 COMPLICATED FCST OVER THE NEXT 24 HOURS DUE TO THE WAKE LEFT BEHIND CONVECTION WHICH HAD DEVELOPED EARLIER TDA AND ON THRU THIS AFTN. AS AN UPR LVL SHORTWAVE TROF CONTINUES TO SLOWLY SHIFT EWD ALONG THE INTERNATIONAL BORDER TNGT THRU TMRW...IT WILL SHOVE A LOW PRES CENTER AHEAD OF IT ACRS THE DAKOTAS AND THRU NRN MN. THE WMFNT OF THIS SYSTEM IS CURRENTLY THRU SWRN MN AS TEMPS HAVE HIT THE LWR 80S WITH DEWPOINTS IN THE LWR 70S...WHILE THE REST OF THE WFO MPX CWFA LANGUISHES WITH TEMPS IN THE MID 60S TO LWR 70S AND DEWPOINTS IN THE LWR-MID 60S. WINDS HAVE REMAINED MAINLY SE AHEAD OF THE FRONT OUTSIDE OF CONVECTION...HELPING FEED THE CONVERGENCE IN ADVANCE OF THE WMFNT. THE STRONG FEED OF MOISTURE HAS HELPED AID EFFICIENT PRECIPITATION GENERATION TDA...WITH SOME REPORTS IN EXCESS OF 2 INCHES TDA. VISIBLE SATELLITE IMAGERY IS SHOWING SOME CLEARING OUT IN SWRN MN...WHICH THE THINKING IS THAT IF ENOUGH CLEARING CAN OCCUR TO RELOAD THE ATMOS IN CONJUNCTION WITH AN APPROACHING SHORTWAVE TROUGH ALOFT...AT WHICH TIME ANY CAPPING SHOULD BE BROKEN...THEN ADDITIONAL SHWRS/TSTMS LOOK TO DEVELOP OVER WRN PORTIONS OF THE CWFA THEN SHIFT EWD. MULTIPLE INSTABILITY PARAMETERS STILL INDICATE THAT OVER SWRN PORTIONS OF THE CWFA CONTAINS THE HIGHEST HELICITIES...GREATEST INSTABILITY...AND MODEST LAPSE RATES TO HINT THAT WEAK MIDLVL DISTURBANCES EVIDENT IN WV IMAGERY COMBINED WITH SEVERAL SFC OUTFLOWS WILL COMBINE TO RESTART CONVECTION THIS EVENING. BEST TIMING HAS ACTIVITY STARTING IN W-CENTRAL MN THEN DRIVING ESE THROUGH THE CWFA DURING THE EVENING HRS. ONCE CONVECTION ENDS...THEN SLY WINDS BRINGING IN WARMER AIR AND HIGHER DEWPOINTS WILL BE CONDUCIVE TO LOW STRATUS AND POSSIBLY FOG DEVELOPMENT OVERNIGHT...MAINLY DURING THE WARM SECTOR PORTION OF THIS LOW PRES SYSTEM. GOING INTO THU...THE CDFNT WILL SLOWLY MARCH ACRS MN AS THE DAY PROGRESSES. THIS WILL LEAD TO SOME ISOLD- SCATTERED SHWRS/TSTMS DURING THE DAY WITH THE STRONGEST OF SAID STORMS TO OCCUR IN THE MORNING. OVERALL TIMING WITH LACK OF INSOLATION SHOULD LIMIT STORM STRENGTH BUT DEPENDING ON WHERE ANY LOW LEVEL JETTING CAN BE ESTABLISHED WOULD ALLOW FOR ADDITIONAL STRONG TO SEVERE STORMS EARLY ON THURSDAY. WITH THE PROGRESSION OF THE CDFNT...WINDS WILL SHIFT FROM S TO W...DEWPOINTS WILL DROP OFF AND SKIES WILL STEADILY CLEAR OUT...HELPING END THE PRECIPITATION FROM W TO E. AS FOR TEMPERATURES...TEMPS LOOK TO CONTINUE RISING THRU LATE THIS AFTN INTO THE EARLY EVE WITH THE PROGRESSION OF THE WMFNT. WHERE TEMPS HAVE HIT THEIR HIGHS THIS AFTN...THOSE LOCATIONS WILL NOT DROP OFF MUCH TO THE OVERNIGHT LOWS. WHERE TEMPS ARE STILL RISING...THOSE LOCATIONS WILL REMAIN FAIRLY STEADY GOING INTO THE OVERNIGHT HOURS. MOST LOCATIONS WILL SETTLE OUT IN THE UPR 60S TO LWR 70S. AHEAD OF THE CDFNT TMRW...TEMPS WILL SOAR INTO MID-UPR 80S IN WRN WI WITH A LARGE RANGE OF MID 70S TO MID 80S IN MN. WITH THE DEWPOINTS STILL IN THE 70S IN WRN WI...HEAT INDEX VALUES WILL HIT THE LOW-MID 90S IN FAR ERN MN INTO WRN WI. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 359 PM CDT WED SEP 3 2014 LONG TERM PERIOD STARTS WITH THE SAME PROBLEM THE SHORT TERM PERIOD ENDS WITH...WHEN WILL THE STRONG CAP BE BROKEN AHEAD OF THE COLD FRONT MOVING ACROSS THE AREA. BY 7 PM THURSDAY /START OF THE LONG TERM/...THE COLD FRONT WILL ALREADY BE NEAR A ROCHESTER TO LADYSMITH LINE...SO THE WINDOW OF OPPORTUNITY FOR PRECIP THURSDAY EVENING WILL BE NARROW. THE HIRES CAMS...ALONG WITH THE ECMWF SHOW ACTIVITY ALONG THE FRONT DEVELOPING WHEN SAID FRONT IS EAST OF THE MPX CWA. HOWEVER...THE 12Z NAM HAD A SLIGHTLY SLOWER FRONTAL PROGRESSION...ALLOWING FOR IT TO DEVELOP ACTIVITY EAST OF AN ALBERT LEA TO RICE LAKE LINE. AS A RESULT...MAINTAINED SOME CHANCE POPS BETWEEN 00Z AND 6Z FRIDAY IN THE FAR ERN CWA...THOUGH THE GREATEST THREAT FOR CONVECTION STILL LOOKS TO BE EAST OF THE MPX AREA. WHEREVER STORMS FORM...THE DEGREE OF INSTABILITY WOULD SUGGEST WE WILL STILL HAVE A SEVERE THREAT WITH WHATEVER DEVELOPS. STILL LOOKS LIKE WE GET A GOOD PUSH OF COOL/DRY AIR BEHIND THE FRONT...WITH HIGHS BY FRIDAY ONLY TOPPING IN THE 60S AS H85 TEMPS CRASH FROM ABOUT 20C ON THURSDAY /IN WRN WI/ TO BETWEEN 5C AND 10C FRIDAY. THE HIGH PRESSURE RESPONSIBLE FOR THIS COOLER AIR WILL WANDER INTO THE MID MS VALLEY ON SATURDAY...WITH WEST WINDS AND WEAK WAA SETTING UP DURING THE DAY ON SATURDAY...WHICH WILL ALLOW HIGHS BY SUNDAY TO BE ABOUT 10 DEGREES WARMER THAN WHAT WE WILL SEE FRIDAY. WE STILL LOOK TO TURN MORE ACTIVE FOR THE FIRST HALF OF NEXT WEEK AS A DEEP TROUGH DIGS ACROSS SRN CANADA...WHICH WILL SEND ANOTHER POWERFUL FALL FRONT ACROSS THE UPPER MS VALLEY ON WEDNESDAY. WAA WILL START OUT IN WRN MN SUNDAY NIGHT...WHICH IS WHEN POPS START TO APPEAR. WE WILL REMAIN IN A MOIST SRLY FLOW MONDAY/TUESDAY...WITH CHANCES FOR WAA PRECIP CONTINUING...UNTIL POTENTIAL COLD FRONT PRECIP WORKS THROUGH TUESDAY NIGHT INTO WEDNESDAY. SEVERE THREAT OVER THESE DAYS DOES NOT LOOK OVERLY IMPRESSIVE...AS THE FRONT MOVING THROUGH THURSDAY NIGHT WILL GET DRIVEN CLEAR DOWN TO THE GULF COAST OVER THE WEEKEND. AS A RESULT...WE DO NOT LOOK TO HAVE ENOUGH TIME TO GET GULF MOISTURE BACK UP TO MN BEFORE THE COLD FRONT CLEARS...WITH THE GREATEST INSTABILITY REMAINING TO OUR SOUTH. THROUGH THE WHOLE PERIOD...STILL HAVE MAINLY CHANCE POPS AS THERE IS ENOUGH SPREAD IN TIMING/LOCATION OF PRECIP IN THE MEDIUM RANGE MODELS TO INSERT ENOUGH UNCERTAINTY INTO THE FORECAST TO KEEP THE POPS IN THE CHANCE CATEGORY. BEHIND THIS COLD FRONT...THE GFS AND ECMWF SHOW A TRULY FALL AIRMASS MOVING INTO THE AREA FOR THE MIDDLE OF NEXT WEEK...WITH H85 TEMPS FALLING BELOW ZERO C IN THE WAKE OF THIS SYSTEM. BY THURSDAY OF NEXT WEEK...THE ECMWF ONLY HAS HIGH IN THE 50S WITH STRONG WNW WINDS...A SIGN THE SEASONS ARE ABOUT TO START CHANGING. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1242 PM CDT WED SEP 3 2014 TRICKY FORECAST OVER THE NEXT 24 HOURS DUE TO PLENTY OF CONVECTIVE COMPLICATIONS WITH A WARM FRONT LIFTING N TODAY FOLLOWED BY A COLD FRONT APPROACHING FROM THE WEST LATER TOMORROW. MORNING INTO EARLY AFTN CONVECTION IS GRADUALLY LIFTING N...POTENTIALLY BRINGING IFR CONDS TO KSTC-KAXN. ANOTHER ROUND OF CONVECTION IS EXPECTED TO DEVELOP OVER W-CENTRAL MN AND SHIFT ESE ALONG/NEAR THE I-94 CORRIDOR TOWARDS KMSP AND CONTINUE INTO WRN WI. THIS COMPLEX WILL LIKELY BRING IFR CONDS TO ALL SITES EXCEPT POSSIBLY KRWF WHICH MAY BE TOO FAR DISPLACED S FROM WHERE THE MAIN CONVECTION IS EXPECTED LATER THIS EVE. BEHIND THE PRECIP...SURGING WARMER AIR AND HIGHER DEWPOINTS WILL LIKELY RESULT IN IFR-OR-LOWER LOW STRATUS OVERNIGHT THROUGH DAYBREAK. CONDS GRADUALLY IMPROVE THU AS WINDS SHIFT FROM S TO W WITH THE CDFNT. KMSP...CONDS LOOKING FOR THE START OF THE KMSP TAF AND ON THRU THE REST OF THIS AFTN...BUT TIMING OF NEXT ROUND OF CONVECTION LOOKS TO OCCUR ROUGHLY 00Z-06Z. HAVE INDICATED IN THE TEMPO GROUP AS 03Z-06Z TIMING BUT THAT MAY BE ADJUSTED ONCE CONVECTION BEGINS AND TRENDS ARE ESTABLISHED. AFTER THE PRECIP...WILL LOOK FOR CEILINGS TO EASILY DROP BELOW 1700 FT...AND LIKELY INTO IFR RANGE FOR MUCH OF THE OVERNIGHT HOURS THRU THE MRNG PUSH. CONDS SLOWLY IMPROVE DURG THE DAY...RETURNING TO VFR BY THU AFTN. /OUTLOOK FOR KMSP/ FRI...VFR. WINDS NW 10G15 KTS. SAT...VFR. WINDS W 5-10 KTS. SUN...VFR. WINDS S 5-10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JPC LONG TERM...MPG AVIATION...JPC
Hazardous weather outlook, Sep 3, 1:23 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 123 PM CDT WED SEP 3 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 041200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 123 PM CDT WED SEP 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE LIKELY LATER THIS AFTERNOON AND EVENING...ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 94 CORRIDOR. SOME STORMS WILL BE STRONG TO SEVERE...WITH SOME THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS OR ISOLATED TORNADOES. IN ADDITION...SOME STORMS WILL PRODUCE HEAVY RAIN WHICH MAY CAUSE ISOLATED FLOODING AND SOME RISES ON MAINSTEM RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED AGAIN LATE THURSDAY IN EASTERN MINNESOTA AND WESTERN WISCONSIN. SEVERE WEATHER IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON THROUGH THIS EVENING.
In the hours before
Local storm report, Sep 3, 2:51 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
251 PM CDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLOOD GLENWOOD 45.65N 95.38W
09/03/2014 POPE MN LAW ENFORCEMENT
FLOODED ROADS IN THE CITY WITH OVER A FOOT OF WATER
COVEING SOME ROADS, ESPECIALLY IMPACTING THE AREA NEAR
THE FAIRGROUNDS.
&&
SPDLocal storm report, Sep 3, 3:09 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
309 PM CDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 1 E SWANVILLE 45.92N 94.62W
09/03/2014 M1.00 INCH MORRISON MN TRAINED SPOTTER
GROUND WHITE. HAILED FIVE MINUTES.
&&
TDKSpecial weather statement, Sep 3, 3:27 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
327 PM CDT WED SEP 3 2014
MNZ042-043-032115-
MORRISON-TODD-
327 PM CDT WED SEP 3 2014
...THUNDERSTORMS MOVING OVER MORRISON AND TODD COUNTIES THROUGH 415
PM CDT...
AT 323 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHEAST OF LONG PRAIRIE...OR 15 MILES EAST OF
LAKE OSAKIS. THIS STORM WAS MOVING NORTHEAST AT 50 MPH.
HAIL UP TO NICKEL SIZE AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LONG PRAIRIE.
RANDALL.
CAMP RIPLEY.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN MORRISON
COUNTY THRUOGH 345 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE FROM THE
THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4629 9433 4627 9433 4623 9438 4616 9436
4616 9410 4596 9457 4579 9501 4587 9509
4633 9450 4634 9443
TIME...MOT...LOC 2026Z 240DEG 43KT 4595 9477Special weather statement, Sep 3, 3:40 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
340 PM CDT WED SEP 3 2014
MNZ044-045-032130-
KANABEC-MILLE LACS-
340 PM CDT WED SEP 3 2014
...THUNDERSTORMS MOVING OVER KANABEC AND MILLE LACS COUNTIES THROUGH
430 PM CDT...
AT 338 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES SOUTHWEST OF ONAMIA. THIS STORM WAS MOVING EAST
AT 50 MPH.
HAIL UP TO DIME SIZE AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ONAMIA.
BAYVIEW.
WAHKON.
ISLE.
WARMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4615 9304 4598 9305 4595 9377 4598 9377
4598 9381 4609 9381 4617 9340 4616 9306
TIME...MOT...LOC 2040Z 262DEG 42KT 4602 9377Local storm report, Sep 3, 3:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
346 PM CDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 NW PIERZ 46.00N 94.13W
09/03/2014 M1.00 INCH MORRISON MN LAW ENFORCEMENT
REPORTED BY DEPUTY SHERIFF.
&&
TDKSpecial weather statement, Sep 3, 4:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
413 PM CDT WED SEP 3 2014
MNZ043-032200-
MORRISON-
413 PM CDT WED SEP 3 2014
...THUNDERSTORMS MOVING OVER MORRISON COUNTY THROUGH 500 PM CDT...
AT 411 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF CAMP
RIPLEY TO 9 MILES SOUTH OF LITTLE FALLS. THESE STORMS WERE MOVING
EAST AT 40 MPH.
PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ROYALTON.
HARDING.
BUCKMAN.
MORRILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4612 9381 4598 9381 4598 9377 4583 9377
4582 9377 4582 9427 4583 9437 4613 9425
TIME...MOT...LOC 2113Z 270DEG 34KT 4604 9417 4585 9428The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 5:03 AM CDT | Special Weather Statement | MPX | Chippewa | 42 min |
| Sep 3, 6:42 AM CDT | Special Weather Statement | MPX | Chippewa | 2 hr |
| Sep 3, 6:44 AM CDT | Special Weather Statement | MPX | Swift | 2 hr |
| Sep 3, 8:15 AM CDT | Special Weather Statement | MPX | Kandiyohi | 2 hr |
| Sep 3, 8:41 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker, Renville | 49 min |
| Sep 3, 9:06 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville, Sibley | 39 min |
| Sep 3, 9:42 AM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Sibley | 23 min |
| Sep 3, 10:04 AM CDT | Special Weather Statement | MPX | McLeod | 26 min |
| Sep 3, 10:15 AM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod | 24 min |
| Sep 3, 10:54 AM CDT | Special Weather Statement | MPX | Wright | 51 min |
| Sep 3, 11:15 AM CDT | Severe Thunderstorm Warning | MPX | Wright | 30 min |
| Sep 3, 11:54 AM CDT | Special Weather Statement | MPX | Stevens | 36 min |
| Sep 3, 12:13 PM CDT | Special Weather Statement | MPX | Benton | 47 min |
| Sep 3, 12:16 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens | 44 min |
| Sep 3, 12:25 PM CDT | Special Weather Statement | MPX | Todd | 35 min |
| Sep 3, 12:49 PM CDT | Special Weather Statement | MPX | Sherburne | 41 min |
| Sep 3, 12:55 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stevens | 50 min |
| Sep 3, 1:34 PM CDT | Flash Flood Warning | MPX | Pope | 3 hr |
| Sep 3, 1:40 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stearns | 35 min |
| Sep 3, 2:04 PM CDT | Special Weather Statement | MPX | Todd | 41 min |
| Sep 3, 2:46 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 44 min |
| Sep 3, 3:14 PM CDT | Severe Thunderstorm Warning | MPX | Morrison | 31 min |
| Sep 3, 3:27 PM CDT | Special Weather Statement | MPX | Todd | 48 min |
| Sep 3, 3:40 PM CDT | Special Weather Statement | MPX | Kanabec | 50 min |
| Sep 3, 4:00 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs | 30 min |
| Sep 3, 4:22 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison | 53 min |
| Sep 3, 4:34 PM CDT | Special Weather Statement | MPX | Morrison | 41 min |
| Sep 3, 5:02 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 43 min |
| Sep 3, 5:28 PM CDT | Special Weather Statement | MPX | Todd | 3 hr |
| Sep 3, 5:55 PM CDT | Flash Flood Warning | MPX | Morrison | 3 hr |
| Sep 3, 5:59 PM CDT | Special Weather Statement | MPX | Mille Lacs, Morrison | 3 hr |
| Sep 3, 6:54 PM CDT | Special Weather Statement | MPX | Mille Lacs | 51 min |
| Sep 3, 6:36 PM CDT | Special Weather Statement | MPX | Polk | 24 min |
| Sep 3, 6:49 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 26 min |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.